# SDR DL738070098

- Difficulty date: January 29, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 23,012 hours, 10,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 950 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 8, FOUND CORROSION WHICH WAS OUT OF LIMITS ON AFT RIGHT LAVATORY FLOOR SUPPORT AT STA 950 RBL 52.  DAMAGE WAS LIMITED TO AN AREA .080 DIA AND .013 DEEP.  REPAIR ACCOMPLISHED ON NR 235.  PART REPLACED WAS MPN 147A5660-2.
